Amiodarone-Induced Acute Liver Injury.
Amiodarone is a lipophilic structure with a half-life of 25-100 days. Long-term oral amiodarone is associated with photosensitivity, thyroid dysfunction, and pulmonary and hepatic toxicity. Intravenous amiodarone can lead to sweating, heating sensation, nausea, phlebitis at the injection site, and rarely acute hepatitis. This is a compelling case of a 60-year-old male who developed acute liver injury 24-36 h after starting amiodarone. All the possible causes of acute liver injury were ruled out, and his liver enzymes improved after discontinuing amiodarone.
Published In/Presented At
Essrani, R., Mehershahi, S., Essrani, R. K., Ravi, S., Bhura, S., Sudhakaran, A., Hossain, M., & Mehmood, A. (2020). Amiodarone-Induced Acute Liver Injury. Case reports in gastroenterology, 14(1), 87–90. https://doi.org/10.1159/000506184
Gastroenterology | Medicine and Health Sciences
Peer Reviewed for front end display
Department of Medicine